RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 48, Issue 5(293)  


Multivariate splines and polynomial interpolation
A. A. Akopian, A. A. Sahakian
3
Geometric and probabilistic ideas in metric Diophantine approximation
M. M. Dodson
77
Approximation on compact sets by solutions of systems with surjective symbol
N. N. Tarkhanov
107
Valentin Konstantinovich Ivanov (obituary)
M. M. Lavrent'ev, N. N. Krasovskii, Yu. S. Osipov, A. N. Tikhonov, V. V. Vasin, K. N. Gur'yanova, I. V. Mel'nikova
147

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On the geometry of quaternion-Hermitian manifolds
O. E. Arsen'eva
153
On the geometry of the Bochner tensor of nearly Kähler manifolds
A. M. Al'-Otman, V. F. Kirichenko
155
On the frequency distribution of multigrams in linear recurrent sequences over a residue-class ring
A. S. Ambrosimov
157
Rings with involution and chain conditions on bi-ideals
K. I. Beidar, R. Weigandt
159
A necessary and sufficient condition for the completeness and minimality of power systems in $L_1$
B. T. Bilalov
161
Trajectory classification of integrable systems of Euler type in the dynamics of a rigid body
A. V. Bolsinov, A. T. Fomenko
163
Strongly-parabolic associative surfaces
A. A. Borisenko (jr)
165
Rings of continuous functions and sheaves of rings
E. M. Vechtomov
167
Uniqueness of solutions of boundary-value problems for a parabolic equation with non-regular coefficients
V. I. Gishlarkaev
169
Preimages related to the complete ring of quotients, regular completion, and Hausdorff–Sierpicski and Baire extensions
V. K. Zakharov
171
Isometric embeddings and universality
S. D. Iliadis
173
On the zeros of a class of functions generated by the Hurwitz function
A. A. Karatsuba
175
Structure of the Hopf algebras of linear recurrent sequences
V. L. Kurakin
177
Differential Lie superalgebras
A. A. Mikhalev
179
On some types of intermediate growth in Lie algebras
V. M. Petrogradsky
181
On the law of composition of velocities in special relativity theory
L. V. Sabinin, P. O. Mikheev
183
Sheaf representations of semirings
V. V. Chermnykh
185
On projectivity of free objects
E. G. Shul'geifer
187

Mathematical Events
Ivan Aleksandrovich Kipriyanov (on his seventieth birthday)
L. D. Kudryavtsev, S. M. Nikol'skii, V. A. Il'in
189
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019